# SDR RAIA0802014

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 20,928 hours, 19,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3562 - STL - SEVERAL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE RESEATED THE CONNECTOR AT THE NR 2 EMERGENCY POWER SUPPLY.  OPS CHECKED GOOD.
